MathSciNet Relay Station
MathSciNet bibliographic data
MR2203383 76A10
Yin, Youbing; Zhu, Ke-Qin Oscillating flow of a viscoelastic fluid in a pipe with the fractional Maxwell model. Appl. Math. Comput. 173 (2006), no. 1, 231–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement